News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Cardiology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Cardiology Answers List

Forum Name: Cardiology Symptoms

Question: Just started taking Inderal


 walkerk12 - Thu Feb 17, 2005 6:39 pm

I have been on 10 mg of Inderal twice a day for 5 days. Yesterday I only took one of the 10 mg pills around 8 pm.

It has been giving me really bad heartburn and so I want to stop it completely.

Is it OK for me to stop it entirely right away, because I've only been on it a short amount of time? I tried to call my endo (it was prescribed to me for hyperthyroidism) but they're not calling back.

I want to take one right now, because I feel dizzy, just like I did last night right before I took it. I was trying to stop them completely yesterday.

The weird thing is my blood pressure is low...and my heart rate is normal, so I didn't think going off of them would be a problem.

What should I do?

Also...I have been having this weird tight feeling in my chest since I've been taking it, which was another reason I wanted to stop. What could that possibly be?
 Theresa Jones, RN - Sat Feb 19, 2005 10:46 am

User avatar Hi walkerk12,
It is never advisable to stop a drug such as this without consulting your doctor. Inderal is generally well tolerated although there are side effects experienced by some people. Most of them are quite mild. Some of the rare side effects are fatigue, nausea, lightheadedness, slow heart rate, low blood pressure, numbness, tingling, etc. etc. My suggestion to you is if you are having difficulty talking to your healthcare provider when you call, tell the receptionist (or whom ever answers their telephone calls) that you will wait on hold until you can speak with your doctor. Again I would discourage abrupty stopping this medication before talking to your doctor.
Sincerely,
Rntdj

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here